# SDR 2008UALA05438

- Difficulty date: August 23, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 68,069 hours, 11,255 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 5 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 5 LT EMERGENCY LIGHT INOP.
